EconPapers    
Economics at your fingertips  
 

Local Fractional Variational Iteration Method for Local Fractional Poisson Equations in Two Independent Variables

Li Chen, Yang Zhao, Hossein Jafari, J. A. Tenreiro Machado and Xiao-Jun Yang

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

The local fractional Poisson equations in two independent variables that appear in mathematical physics involving the local fractional derivatives are investigated in this paper. The approximate solutions with the nondifferentiable functions are obtained by using the local fractional variational iteration method.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/484323.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/484323.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:484323

DOI: 10.1155/2014/484323

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:484323